CASE SERIES: ANTITUBERCULAR THERAPY-INDUCED HEPATITIS
Keywords:Hepatotoxicity, Liver enzymes, Management
Drug-induced liver injury (DILI) accounts for 20–40% of cases of fulminant hepatic failure. Antitubercular therapy (ATT) may cause hepatotoxicity which can range from transient asymptomatic rise in liver enzymes to acute liver failure. The drugs in ATT responsible for hepatotoxicity include isoniazid, rifampicin, and pyrazinamide. Case series was done to present three different cases of ATT-induced hepatotoxicity which came to the Clinical Pharmacology and Therapeutics Department in NIMS for management.
Ramappa V, Aithal GP. Hepatotoxicity related to anti-tuberculosis drugs: Mechanisms and management. J Clin Exp Hepatol 2013;3:37-49.
Devarbhavi H. Antituberculous drug-induced liver injury: Current perspective. Trop Gastroenterol 2011;32:167-74.
Natrajan S, Subramaniam P. Evaluation of drug induced liver injury due to anti-tuberculous drugs in directly observed daily therapy. Eur Respir J 2016;48:PA2670.
Sharma SK, Mohan A. Antituberculosis treatment-induced hepatotoxicity: From bench to bedside. In: Medicine Update. Mumbai: The Association of Physicians of India; 2005.
How to Cite
The publication is licensed under CC By and is open access. Copyright is with author and allowed to retain publishing rights without restrictions.